# SDR SWAA2022021817191

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; LOWER SILL WEB HAS CORROSION ON UPPER SURFACE AROUND NUT PLATE HOLES; STA 440 TO 492 / REMOVED AND REPLACED FWD CARGO LOWER WEB WITH NEW ONE LIAW BOEING 737 DWG 143A8130 REV:- AND SRM 51-40-02
